Non-global logarithms and jet algorithms in high-p T jet shapes

Banfi, Andrea, Dasgupta, Mrinal, Khelifa-Kerfa, Kamel and Marzani, Simone (2010) Non-global logarithms and jet algorithms in high-p T jet shapes. Journal of High Energy Physics, 2010 (8). pp. 1-64. ISSN 1029-8479

[img]
Preview
PDF - Published Version
Download (287kB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Subjects: Q Science > QC Physics > QC0770 Nuclear and particle physics. Atomic energy. Radioactivity > QC0793 Elementary particle physics
Depositing User: Andrea Banfi
Date Deposited: 07 May 2013 09:58
Last Modified: 11 Mar 2017 02:54
URI: http://sro.sussex.ac.uk/id/eprint/44646

View download statistics for this item

📧 Request an update